# SDR FDEA201205031724

- Difficulty date: May 3, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N962FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24176
- Aircraft time: 64,720 hours, 22,786 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 1675
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF STRUCTURE FOUND STRINGER 26R AT BS 1675 CRACKED.  CRACKED. REMOVED DAMAGE PER SRM 51-10-02. OUT OF LIMITS PER SRM 53-00-03, PAGE 102, FIG. 101, DETAIL 1.  REMOVED STRINGER PER SRM 51-40-02. FABRICATED NEW STRINGER SECTION AND SPLICE PER SRM 53-00-53, PAGES 203 AND 206, FIG. 201, DETAIL 1, AND TABLES 1-3, SRM   53-60-03, PAGE 6-7, FIG. 1, DETAIL 3, AND DRAWING 140N1530. REPAIRED AND INSTALLED PER SRM 53-00-53, FIG. 201, REPAIR 2, SRM 51-40-02, AT BS 1620-1720, AT S26R.    MAJOR REPAIR
